# SDR AALA20090808SJU01

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 61,474 hours, 22,214 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: 4054027
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT JFK-BGI.  RIGHT HYDRAULIC QUANTITY MESSAGE ON UPPER EICAS AND RESERVOIR LIGHT ILLUMINATED.  LANDED SJU WITHOUT INCIDENT.  FOUND RIGHT HYDRAULIC QUANTITY SYSTEM RESERVOIR FITTING CRACKED IPC 29-11-51-40 ITEM 460.  REPLACED RIGHT HYDRAULIC SYSTEM RESERVOIR RETURN PIPE TEE FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
